Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :35 Issue : 1 2008      Add To Cart                                                                    Download

On semi-Riemannian submanifolds of a semi-Riemannian manifold with a semi-symmetric metric connection

Auther : AHMET YـCESAN

Department of Mathematics, Süleyman Demirel University, 32260 Isparta, Turkey. e-mail: yucesan@fef.sdu.edu.tr

 

ABSTRACT

 

We obtain the fundamental equations of a semi-Riemannian submanifold of a semi-Riemannian manifold with a semi-symmetric metric connection and study some consequences of these equations. Then, we show that a totally umbilical semi-Riemannian submanifold of a conformally flat semi-Riemannian manifold with a semi-symmetric metric connection is conformally flat.

 

Keywords: Conformally flat, Levi-Civita connection, Semi-Riemannian manifold, Semi-Riemannian submanifold, Semi-symmetric metric connection.

                       

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55663

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law